G. E. Andrews, Plane partitions V: The TSSCPP conjecture, Journal of Combinatorial Theory, Series A, vol.66, issue.1, pp.28-39, 1994.
DOI : 10.1016/0097-3165(94)90048-5

A. M. Garsia and S. C. Milne, Method for constructing bijections for classical partition identities, Proc. Nat. Acad. Sci. U.S.A, pp.78-2026, 1981.
DOI : 10.1073/pnas.78.4.2026

URL : https://www.ncbi.nlm.nih.gov/pmc/articles/PMC319275/pdf

A. P. Hillman and R. M. , Reverse plane partitions and tableau hook numbers, Journal of Combinatorial Theory, Series A, vol.21, issue.2, pp.216-221, 1976.
DOI : 10.1016/0097-3165(76)90065-0

C. Krattenthaler, A determinant evaluation and some enumeration results for plane partitions, Lect. Notes in Math. 1452, pp.121-131, 1990.
DOI : 10.1016/0097-3165(86)90028-2

C. Krattenthaler, Another involution principle-free bijective proof of Stanley's hook-content formula, preprint

G. Kuperberg, Symmetries of plane partitions and the permanent???determinant method, Journal of Combinatorial Theory, Series A, vol.68, issue.1, pp.115-151, 1994.
DOI : 10.1016/0097-3165(94)90094-9

P. A. Macmahon, Combinatory Analysis, 1916.

J. C. Novelli, I. M. Pak, and A. V. Stoyanovsii, A direct bijective proof of the hook-length formula, Discrete Math, Theoret. Computer Science, vol.1, pp.53-067, 1997.

I. M. Pak and A. V. Stoyanovskii, A bijective proof of the hook-length formula and its analogues English translation in Funct, Funkt. Anal. Priloz. Anal. Appl, vol.26, issue.3, pp.80-82, 1992.

J. B. Remmel and R. Whitney, A Bijective Proof of the Hook Formula for the Number of Column Strict Tableaux with Bounded Entries, European Journal of Combinatorics, vol.4, issue.1, pp.45-63, 1983.
DOI : 10.1016/S0195-6698(83)80008-0

B. E. Sagan, Enumeration of Partitions with Hooklengths, European Journal of Combinatorics, vol.3, issue.1, pp.85-94, 1982.
DOI : 10.1016/S0195-6698(82)80011-5

B. E. Sagan, Shifted tableaux, schur Q-functions, and a conjecture of R. Stanley, Journal of Combinatorial Theory, Series A, vol.45, issue.1, pp.62-103, 1987.
DOI : 10.1016/0097-3165(87)90047-1

B. E. Sagan, The symmetric group, 1987.
DOI : 10.1007/978-1-4757-6804-6

M. Schützenberger and L. Correspondance-de-robinson, La correspondance de Robinson, Combinatoire et Représentation du Groupe Symétrique, pp.59-113, 1977.
DOI : 10.1002/sapm1971502167

R. P. Stanley, Theory and Application of Plane Partitions. Part 2, Studies in Applied Mathematics, vol.2, issue.1, pp.259-279, 1971.
DOI : 10.1002/sapm1971503259

R. P. Stanley, Symmetries of plane partitions, Journal of Combinatorial Theory, Series A, vol.43, issue.1, pp.103-113, 1986.
DOI : 10.1016/0097-3165(86)90028-2

J. R. Stembridge, The Enumeration of Totally Symmetric Plane Partitions, Advances in Mathematics, vol.111, issue.2, pp.227-245, 1995.
DOI : 10.1006/aima.1995.1023